# SDR DHL9872119D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING FIXED L/E INTERIOR LOWER L/E STRINGER IS CORRODED ALONG THE UPPER INSIDE,  LOCATED JUST O/B OF SUPPORT RIB AT FWD END L/E STA 180.9.  CUT OUT DAMAGED SECTION, INSTALLED ANGLE REPAIR PER SRM 51-10-3.  N/R 2465.
